PuSH - Publication Server of Helmholtz Zentrum München

Efendiyev, M.A. ; Wendland, W.L.*

Geometrical properties of nonlinear maps and their application, Part II: Nonlinear Riemann-Hilbert problems with closed boundary data for multiply connected domains

J. Math. Anal. Appl. 329, 425-444 (2007)
Open Access Green as soon as Postprint is submitted to ZB.
We use the degree of quasiruled Fredholm maps on quasicylindrical domains developed in Part I to prove the existence of at least two homotopically different solutions of classical nonlinear Riemann-Hilbert problems for multiply connected domains.
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Nonlinear Riemann-Hilbert problems; Fundamental group; Unimodular functions; Reflection principle; Topological degree
ISSN (print) / ISBN 0022-247X
e-ISSN 1096-0813
Quellenangaben Volume: 329, Issue: 1, Pages: 425-444 Article Number: , Supplement: ,
Publisher Elsevier
Publishing Place San Diego, CA
Reviewing status Peer reviewed